Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    rapid cycling, family going nuts, what do I do????
    avatar
    muthrof32112 posted:
    Ive been on nearly every med out there over the last 10 years, my family thinks my rapid cyclying is crazy but they wont listen to me when I try to talk to them....what am I doing wrong? how do I stop the ups and downs? been to DBT and CBT, coucnelling....am I crazy? Its getting worse with age and stress.....help!
    Reply
     
    avatar
    slik_kitty responded:
    have you tried med combos? sometimes things that don't work well alone will work better together. welcome to the board.
     
    avatar
    muthrof32112 replied to slik_kitty's response:
    I just stopped caffeine completeyl about a week agao, and I noticed it made a huge difference, Im not so moody or up and down, irritable or manic....I am already taking a mixture of meds, but Im wondering: Im on a strong antidepressant and I heard sometimes they can make you rapid cycle.....maybe I should mention that to my doctor?
     
    avatar
    ibex7 replied to slik_kitty's response:
    I'm a caffeine junky too, suggest one of the caffeine free beverages, coffee and energy drinks I'm not so sure about. Please do not mix meds without your pdoc's advice. I'm not a professional, butt have taken meds for 31 years. Welcome to the board, stable is a good thing.
    Sometimes you don't mean to say what you mean to say you mean.
     
    avatar
    slik_kitty replied to muthrof32112's response:
    some antidepressants can make us manic. haven't heard of them making cycles more rapid.
     
    avatar
    bpcookie responded:
    Hello Muthrof, I hope your doing well today. Maybe your right, stopping caffeine may have been the answer.

    Welcome to the board.
    WebMD Health Ambassador, BpCookie


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.